ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Media Engineering (ME) [schedule] [select]
Chair Kazuhito Murakami (Aichi Prefectural Univ.)
Vice Chair Miki Haseyama (Hokkaido Univ.)

Technical Committee on Biometrics (IEICE-BioX) [schedule] [select]
Chair Isao Nakanishi (Tottori Univ.)
Vice Chair Masakatsu Nishigaki (Sizuoka Univ.)

Conference Date Tue, Dec 11, 2012 13:00 - 17:15
Wed, Dec 12, 2012 09:30 - 16:00
Topics  
Conference Place Saitama Institute of Technology, No.26 Bilding, main and middle conference rooms 
Address 1690, Fusaiji, Fukaya-shi, Saitama, 369-0293 Japan
Contact
Person
Prof. Daishi Watabe
+81-48-585-6858

  12:55-13:00 Opening Address ( 5 min. )
Tue, Dec 11 PM 
13:00 - 14:15
(1) 13:00-13:25 Improvement of ear recognition system based on a morphological classification of ear shape Yuki Iwakami, Daishi Watabe, Hideyasu Sai, Takanari Minamidani, Katsuhiro Sakai (SIT)
(2) 13:25-13:50 Model of the normal of the registered image authentication system with a single auricle Yan Wang, Dashi Watabe, Wenbo Zhao, Takanari Minamidani, Hideyasu Sai, Katsuhiro Sakai (SIT)
(3) 13:50-14:15 Improving robustness of the ear feature points detection method under pose variation Takanari Minamidani, Daishi Watabe, Hideyasu Sai, Katsuhiro Sakai (SIT)
  14:15-14:25 Break ( 10 min. )
Tue, Dec 11 PM 
14:25 - 16:05
(4) 14:25-14:50 An Authentication Method by Using Stable Region of Facial Thermo-image Daisuke Ukai, Kazuhito Murakami (Aichi Pref. Univ.)
(5) 14:50-15:15 3D Gait Data Analysis for Person Authentication Genki Momose, Hiroki Takahashi (UEC)
(6) 15:15-15:40 Direct Method for Depth Recovery from Motion Blur Caused by Random Small Camera Rotations Norio Tagawa, Shoei Koizumi, Kan Okubo (Tokyo Metro. Univ.)
(7) 15:40-16:05 Shape from Multi-Views Based on Image Generation Consistency Without Stereo Correspondence Kousuke Wakabayashi, Norio Tagawa, Kan Okubo (Tokyo Metro. Univ.)
  16:05-16:15 Break ( 10 min. )
Tue, Dec 11 PM 
16:15 - 17:15
(8) 16:15-17:15 [Special Talk]
The analysis of weak brain activities and its classification criteria for the brain death determination
Jianting Cao (SIT)
Wed, Dec 12 AM 
09:30 - 10:45
(9) 09:30-09:55 Proposal of image processing method which splits the human body into parts from the captured images Yuri Hiraiwa, Satoru Inoue (SIT)
(10) 09:55-10:20 Development of a short form look move counting system Hataki Masahiko, Ju Dong ying (SIT)
(11) 10:20-10:45 Video Face Swapping based on Facial Expression Koyuki Hayawaka, Hiroki Takahashi (UEC)
  10:45-10:55 Break ( 10 min. )
Wed, Dec 12 AM 
10:55 - 11:55
(12) 10:55-11:55 [Special Talk]
Entertainment Security and Media Processing
Masakatsu Nishigaki (Shizuoka Univ.)
  11:55-12:55 Lunch Break ( 60 min. )
Wed, Dec 12 PM 
12:55 - 14:35
(13) 12:55-13:20 a study of relationships between performance results for web access logs analysis and distributed computing environment Hiroyuki Nakajima, Liu Pengfei, Taiyo Maeda (Saitama Tech)
(14) 13:20-13:45 Lesson Analysis and Evaluation in the Principles and Techniques in Language Education
-- the introduction to micro-teaching through Digital Video Streaming --
Machiko Kobori, Yuji Tokiwa (Hosei Univ.)
(15) 13:45-14:10 A study for improvement of the sound quality in PC audio system Daisuke Kaneko, Minoru Mitsui (IOT)
(16) 14:10-14:35 The study of interior layout system based on the evolutional attractor reflecting the user's preference Yoshinori Kubota, Satoru Inoue (SIT)
  14:35-14:45 Break ( 10 min. )
Wed, Dec 12 PM 
14:45 - 16:00
(17) 14:45-15:10 Epileptogenic focus detection using MR images based on soft computing image processing Syoji Kobashi (Univ. of Hyogo), Yuri T. Kitamura (Osaka Univ.), Kei Kuramoto (Univ. of Hyogo), Kuriko Shimono, Masako Taniike (Osaka Univ.), Yutaka Hata (Univ. of Hyogo)
(18) 15:10-15:35 Examination of Fuzzy Object Model using Brain Segmentation from Newborn Head MR Images Aya Hashioka (Univ. of Hyogo), Syoji Kobashi, Kei Kuramoto (Univ. of Hyogo/ WPI-IFReC), Yuki Wakata, Kumiko Ando, Reiichi Ishikura (Hyogo College of Medicine), Tomomoto Ishikawa (Ishikawa Hospital), Shozo Hirota (Hyogo College of Medicine), Yutaka Hata (Univ. of Hyogo/ WPI-IFReC)
(19) 15:35-16:00 Brain Computer Interface (BCI) System Using Auditory P300 with P100 Shohei Suwa, Jiangting Cao (SIT)
  16:00-16:05 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 50 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
ME Technical Group on Media Engineering (ME)   [Latest Schedule]
Contact Address  
IEICE-BioX Technical Committee on Biometrics (IEICE-BioX)   [Latest Schedule]
Contact Address  


Last modified: 2012-11-16 08:49:17


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to ME Schedule Page]   /   [Return to IEICE-BioX Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan